Pacific Journal of Mathematics

Splittings of finite groups.

Dean Hickerson

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 141-171.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720744

Mathematical Reviews number (MathSciNet)
MR701813

Zentralblatt MATH identifier
0517.20010

Subjects
Primary: 20D60: Arithmetic and combinatorial problems
Secondary: 20K99: None of the above, but in this section

Citation

Hickerson, Dean. Splittings of finite groups. Pacific J. Math. 107 (1983), no. 1, 141--171. https://projecteuclid.org/euclid.pjm/1102720744


Export citation

References

  • [27] Thus, we can write where | S0| = 1 8 , | S2| = 2 , and the elements of SOand S2 are not divisible by 3. Similarly, M = M 0 U 3M,,
  • [1] H. Everett and D. Hickerson, Packing and covering by translates of certain nonconvex bodies, Proc. Amer. Math. Soc, 75 (1979), 87-91.
  • [2] S. Galovich and S. Stein, Splittings of Abelian groups by integers, Aequationes Mathe- maticae, 22 (1981), 249-267.
  • [3] W. Hamaker, Factoring groups and tiling space, Aequationes Mathematicae, 9 (1973), 145-149.
  • [4] W. Hamaker and S. Stein, Splitting groups by integers, Proc. Amer. Math. Soc, 46 (1974), 322-324.
  • [5] S. Stein, Factoring by subsets, Pacific J. Math., 22 (1967), 523-541.
  • [6] S. Stein, A symmetric star body that tiles but not as a lattice, Proc. Amer. Math. Soc, 36 (1972), 543-548.
  • [7] S. Stein, Algebraic tiling, Amer. Math. Monthly, 81 (1974), 445-462.